# SDR QXEA2017102300632

- Difficulty date: October 15, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261102
- Condition: Corroded
- Location: Bs 571-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OTBD SEAT TRACK FROM BS 571.5 TO 670, RBL 40.95 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 5-42-05, AND 51-40-15.
